# SDR 2000UALA00772

- Difficulty date: December 2, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 17,975 hours, 3,540 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EEL LIGHT BY DOOR 2 RIGHT IS INOPERATIVE.  RELAMPED AND LIGHT CHECKS GOOD.
